Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On approximation by rational functions to an arbitrary function of a complex variable


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 31 (1929), 477-502
MSC: Primary 41A20; Secondary 41A30
DOI: https://doi.org/10.1090/S0002-9947-1929-1501495-4
MathSciNet review: 1501495
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A20, 41A30

Retrieve articles in all journals with MSC: 41A20, 41A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501495-4
Article copyright: © Copyright 1929 American Mathematical Society